# SDR RRXA002999

- Difficulty date: August 28, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 56,239 hours, 21,405 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Misrepaired
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A BAD REPAIR TO THE LT MAIN LANDING GEAR DOOR AFT LWR CORNER, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
